# SDR 05FDEA04183

- Difficulty date: December 8, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT MAIN DECK FLOORBEAM HAS CORROSION STA BS 1130 LBL67.0  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW B727 SRM  51-10-6 AND 53-10-1.  FABRICATED REPAIR PARTS IAW B727 SRM 53-10-8 FIGURE 10. ALODINED  AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.INSTALLED REPAIR PARTS IAW B727 SRM  53-10-8 FIGURE 10 AND 51-30-2.REMOVED SEAT TRACK,1 EACH INTERCOASTAL AND 4 EACH  GUSSET AND REINSTALLED AFTER REPAIR WAS COMPLETE IAW B727 SRM 51-30-2. THIS IS A MAJOR REPAIR  SIGNED BY MECH #110188 AND QC303 REFERENCE SNRM N00490.
